[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Volume 3, Issue 2 (11-2004) ::
3 2004, 3(2): 66-0 Back to browse issues page
A Case Report on Topiramate Induced Myopia
Mohammad A Akbarian , Massoud Mehrpour
Abstract:   (1153 Views)
This is a case report of acute myopia following topiramate administration. There are several reports of this side effect recently and fortunately all of them were reversible. In our case we tried again topiramate with very low dose and increase it very slowly, the patient was followed and she tolerated it well and didnt find ocular problem anymore. So it could be suggested that starting with low dose topiramate may prevent recurrence of myopia.
Full-Text [PDF 120 kb]   (850 Downloads)    
Article Type: Research Article |
Add your comments about this article
Your username or Email:

CAPTCHA


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Akbarian M A, Mehrpour M. A Case Report on Topiramate Induced Myopia. 3 2004; 3 (2) :66-0
URL: http://ijpt.iums.ac.ir/article-1-31-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 3, Issue 2 (11-2004) Back to browse issues page
مجله داروشناسی و درمان شناسی ایران Iranian Journal of Pharmacology and Therapeutics
Persian site map - English site map - Created in 0.06 seconds with 39 queries by YEKTAWEB 4642